Thread: uh-oh....bust out the nolva
06-21-2004, 11:33 PM #1
uh-oh....bust out the nolva
I just started the prop a week ago, but I was at the gym and my nips started feeling like they had razor burn. I did spray some axe on my chest and pits prior to my workout, so that probably did'nt help matters, but I have done that many times without the burning nips. Anyways my prop is homebrew, and I did rinse it many times, but maybe not good enough.
I started 20 (1 cc) mgs of nolva and it seemed to go away, but I also showered so who knows what the prob was. My plan is to continue 20 mgs for 3-4 days then bump down to 10 mgs for the remainder of the cycle and pct. Does this sound acceptable? This is my first gyno presence ever.......
I am also running fina.
06-21-2004, 11:37 PM #2Junior Member
- Join Date
- Mar 2004
from my research i have read that gynomastica is not a common side affect of prop, unless predisposed to it. I too am also on prop and have not felt any problems there.
06-23-2004, 01:09 AM #3Originally Posted by colinw
06-23-2004, 03:03 AM #4Originally Posted by ddoublevision
06-23-2004, 07:14 AM #5
get some b6 in there to help with progesterone sides.
you will not be able to get rid of that with nolva, only b6 and bromo will help.
run the b6 @ 200mg/ED for the rest of your cycle and you shouldn't see any problems that can't be fixed.
06-23-2004, 11:33 PM #6
Ok I will do that!
Will I be okay running the nolva @ 10 mg a day?
06-24-2004, 08:39 AM #7Banned
Originally Posted by ddoublevision
- Join Date
- May 2003
06-24-2004, 10:26 AM #8Originally Posted by daem
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)